Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

MEDIANS OF GRAPHS AND KINGS OF TOURNAMENTS

Hai-Yen Lee, 李海晏, Gerard J. Chang and 張鎭華
Taiwanese Journal of Mathematics
Vol. 1, No. 1 (March 1997), pp. 103-110
Stable URL: http://www.jstor.org/stable/43834464
Page Count: 8

You can always find the topics here!

Topics: Vertices, Transmitters, Weighting functions, Graph theory, Integers, Applied mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
MEDIANS OF GRAPHS AND KINGS OF TOURNAMENTS
Preview not available

Abstract

We first prove that for any graph G with a positive vertex weight function w, there exists a graph H with a positive weight function wʹ such that w(v)=wʹ(v) for all vertices v in G and whose wʹ-median is G. This is a generalization of a previous result for the case in which all weights are 1. The second result is that for any n-tournament T without transmitters, there exists an integer m ≤ 2n—1 and an m-tournament Tʹ whose kings are exactly the vertices of T. This improves upon a previous result for m ≤ 2n.

Page Thumbnails

  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110